The Annals of Mathematical Statistics

A Note on the Birkhoff Ergodic Theorem

D. G. Austin

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 922-923.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698887

Digital Object Identifier
doi:10.1214/aoms/1177698887

Mathematical Reviews number (MathSciNet)
MR222248

Zentralblatt MATH identifier
0158.35403

JSTOR
links.jstor.org

Citation

Austin, D. G. A Note on the Birkhoff Ergodic Theorem. Ann. Math. Statist. 38 (1967), no. 3, 922--923. doi:10.1214/aoms/1177698887. https://projecteuclid.org/euclid.aoms/1177698887


Export citation